# SDR ZZDA2011004

- Difficulty date: January 5, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIVE FORWARD RIGHT SIDE A 3 FORWARD LEFT EMEREGENCY CEILING LIGHTS INOP.  REMOVED AND REPLACED EMERGENCY LIGHTS BATTERY POWER SUPPLY/BATTERY B5-227 IAW AMM 33-51-03 OPS/FUNCTIONAL CHECK NORMAL IAW AMM 33-51-00.
